# SDR USAA2013070200016

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,087 hours, 22,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SEVERAL EMERGENCY EXIT LIGHT LENSES CRACKED.  REPLACED R2,L2, L1 & R1 OVERWING WALL MOUNTED EMERGENCY EXIT LIGHT LENSES IAW AMM 33-15-13.
